# SDR DXTA2014052805787

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600706
- Aircraft time: 5,894 hours, 4,695 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER PLYING TAKEOFF POWER A FAINT ODOR BEGAN COMING INTO THE CABIN.  AROUND 2000' AGL BURNING SMELL BECAME VERY STRONG.  RETURNED TO APA FOR LANDING.  FREON AIR WAS OFF.  DURING ENG RUNS, OPERATED PRESSURIZATION & AIR CONDITIONING SYS AT BOTH HIGH & LOW ENG POWER SETTINGS.  CHECKED COALESCE SOCK IAW MM 21-70-00.  CHECKED ALL LIGHTING, DISPLAYS & AC GENERATOR, OPERATIONS CHECKS ALL GOOD, NO DISCREPANCIES NOTED.
